# SDR HALA2009021900057

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 23,345 hours, 4,484 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU WOULD NOT RE-START ON GROUND.  FAULT LIGHT INDICATION, EICAS INDICATES LOW APU OIL.  VISUALLY INSPECTED APU FOR LEAKS, NONE NOTED.  FOUND APU BLEED SWITCH IN ON POSITION.  STARTED APU SUCCESSFULLY ON 1ST ATTEMPT.  APU OIL INDICATES FULL.  APU FUNCTIONS NORMALLY, OK FOR SERVICE.
